Open Access

Cooperative networks and frustration on graphs


Full Text

Coming Soon.





Article Information

TitleCooperative networks and frustration on graphs
SourceMethods Funct. Anal. Topology, Vol. 3 (1997), no. 4, 40-50
MathSciNet MR1770677
CopyrightThe Author(s) 1997 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

Ph. Combe and H. Nencka, Cooperative networks and frustration on graphs, Methods Funct. Anal. Topology 3 (1997), no. 4, 40-50.


BibTex

@article {MFAT19,
    AUTHOR = {Combe, Ph. and Nencka, H.},
     TITLE = {Cooperative  networks and  frustration  on  graphs},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {3},
      YEAR = {1997},
    NUMBER = {4},
     PAGES = {40-50},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=19},
}


All Issues